# SDR YENA20120827593

- Difficulty date: August 27, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N638JB
- Make and model: Airbus A320-232
- Aircraft serial: 2802
- Aircraft time: 25,049 hours, 8,815 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 772292
- Part serial: 1539
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 16,505 hours, 5,853 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1748 SJU-FLL, AIRCRAFT DIVERTED TO PLS DUE TO NR 1 IDG ADVISORY ON EICAS TEMPERATURE RAISED 150 DEG C TO AMBER FLASHING INDICATIONS OF 185 DEG C WHILE GEN 1 OFF AND IDG DISCONNECTED.  REMOVED AND REPLACED ENGINE NR 1 IDG IAW AMM 24-21-51.  OPS CHECK NORMAL.
